I’ve had the mirena for almost a year. The insertion was painful but not too bad, I wouldn’t let this be the reason to not have it because it is only painful for a short time and then a couple of days of cramping. However I’m pretty sure it’s given me worse skin - not crazy worse but I deffo get more spots that I did on the combined pill. I put on almost 2 stone whcih could be due to this or coming off the pill. It’s impossible to lose weight on this even with diet and exercise for some reason. The worst part of it for me was that I almost every day have some kind of pelvic pain ranging from not bad to very bad whereas I had nothing on the pill, even though the mirena is supposed to stop it. I also bleed twice a month instead of once now which is never happened to me before. I did enjoy not having to remember to take something but I don’t think it’s worth it considering the pain and the bleeding. But I think if you’re on the fence try it and then you can always get it out if you don’t get on. I’m getting mine out next week and I’m excited to go back on the pill instead.